How To Deal With Diarrhea For A Month?
I am a 33 year old male with BB 85kg TB 165cm. During this month I defecated my stools were soft like porridge and often leaked like water accompanied by farts, often bubbly and the smell was pungent. I defecate often two to three times a day; 5 am, 6 am and 5 pm and around that time more or less. Although diarrhea my body is not limp I have been treated twice and the medicine is always the same: Metronidazole, Molagit, Omeprazole. What should I do? Do I need to refer to a bigger hospital?
Thank you for the question.
Defecation with a soft or runny stool, strong odor, foaming, accompanied by frequent bowel movements can be reasonable due to the influence of certain types of food or drinks that you consume. However, this condition can also occur related to an illness, such as irritable bowel syndrome, digestive infections (for example due to parasites, viruses, or bacteria), intestinal inflammation, malabsorption or food allergies, poisoning, intestinal cancer, and so on. Other factors, such as metabolic disorders, immune disorders, and side effects of certain drugs can also aggravate your condition.
Not all of the above conditions are dangerous. However, not all can also be considered light. If indeed your complaint has occurred for a long time, and has not improved significantly with doctor's treatment, it's good to check yourself back to the doctor or doctor of internal medicine. need to be done, for example by doing blood tests, feces, ultrasound, or endoscopy if needed.
In addition to undergoing doctor's treatment, you also need to make the following efforts:
Eat small portions but often choose the first variants of foods that are soft, easy to digest, do not contain too much gas, not oily, do not bersantan Do not also consume alcohol, caffeinated drinks, soft drinks. also maturity more rest Diligently wash your hands, especially before eating and after going to the toilet Drinking more water Do not carelessly take medicine without a doctor's prescription Hope it helps huh ..